Change search
ReferencesLink to record
Permanent link

Direct link
A Hilbert space of Dirichlet series and systems of dilated functions in L^2(0,1)
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1997 (English)In: Duke mathematical journal, ISSN 0012-7094, E-ISSN 1547-7398, Vol. 86, 1-37 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 86, 1-37 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182408OAI: oai:DiVA.org:kth-182408DiVA: diva2:904357
Note

NR 20160226

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-26Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Duke mathematical journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link